MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DRAPE,SHEET,ECONOMY,40X58",ST,20/CS

MEDLINE INDUSTRIES, LP MEDLINE; DRAPE,SHEET,ECONOMY,40X58",ST,20/CS
Catalog Number DYNJP2411
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Emotional Changes (1831); Impaired Healing (2378); Post Operative Wound Infection (2446)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2025, "product was used as a sterile drape for a breast augmentation procedure." the facility reported, "the patient's left breast has been infected ever since the surgery and will require an additional surgery to clear the infection out.".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, "product was used as a sterile drape for a breast augmentation procedure." the facility reported, "the patient's left breast has been infected ever since the surgery and will require an additional surgery to clear the infection out." the facility further reported, "there has been ongoing medical care since the surgery" as a result of "delayed wound healing and non-healing with infection of implant on the left side." the facility stated, "the implant will need to be removed, the wound will need to be closed, and the implant replaced at later date." and "the patient has suffered injury to her breast during the infection." patient is "frustrated and angry." per the facility "the drape was used and discarded." no additional information regarding the customer reported incident is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Updated b3: date of event.
 
Additional Manufacturer Narrative
A supplemental report was submitted to correct field d3 (device available for evaluation-returned to manufacturer).Through completion of the root cause investigation, it was confirmed that the device sample was not returned to the manufacturer for evaluation.After further investigation, it has been determined that the investigation involved trend analysis, historical data analysis, and production records.Supplemental report also submitted to update h8 (usage of device).If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
DRAPE,SHEET,ECONOMY,40X58",ST,20/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24858298
Report Number1417592-2026-00425
Device Sequence Number13391172
Product Code PUI
UDI-Device Identifier10080196745487
UDI-Public10080196745487
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP2411
Device Lot Number30524020157
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer03/16/2026
04/21/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/13/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-003
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight54 KG
Patient RaceWhite